zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence of positive solutions for multiterm fractional differential equations of finite delay with polynomial coefficients. (English) Zbl 1181.34080

MSC:
34K37Functional-differential equations with fractional derivatives
26A33Fractional derivatives and integrals (real functions)
WorldCat.org
Full Text: DOI EuDML
References:
[1] A. Babakhani and V. Daftardar-Gejji, “Existence of positive solutions of nonlinear fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 278, no. 2, pp. 434-442, 2003. · Zbl 1027.34003 · doi:10.1016/S0022-247X(02)00716-3
[2] A. Babakhani and V. Daftardar-Gejji, “Existence of positive solutions for N-term non-autonomous fractional differential equations,” Positivity, vol. 9, no. 2, pp. 193-206, 2005. · Zbl 1111.34006 · doi:10.1007/s11117-005-2715-x
[3] A. M. A. El-Sayed, “Nonlinear differential equations of orbitrary order,” Nonlinear Analysis: Theory, Methods & Applications, vol. 32, pp. 181-186, 1998. · Zbl 0934.34055
[4] A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier Science, Amsterdam, The Netherlands, 2006. · Zbl 1092.45003
[5] S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives, Gordon and Breach Science, Yverdon, Switzerland, 1993. · Zbl 0818.26003
[6] H. Ye, Y. Ding, and J. Gao, “The existence of a positive solution of D\alpha [x(t) - x(0)]=x(t)f(t,xt),” Positivity, vol. 11, no. 2, pp. 341-350, 2007. · Zbl 1121.34064 · doi:10.1007/s11117-006-2038-6
[7] X. Zhang, “Some results of linear fractional order time-delay system,” Applied Mathematics and Computation, vol. 197, no. 1, pp. 407-411, 2008. · Zbl 1138.34328 · doi:10.1016/j.amc.2007.07.069
[8] M. Benchohra, J. Henderson, S. K. Ntouyas, and A. Ouahab, “Existence results for fractional order functional differential equations with infinite delay,” Journal of Mathematical Analysis and Applications, vol. 338, no. 2, pp. 1340-1350, 2008. · Zbl 1209.34096 · doi:10.1016/j.jmaa.2007.06.021
[9] V. Lakshmikantham, “Theory of fractional functional differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 10, pp. 3337-3343, 2008. · Zbl 1162.34344 · doi:10.1016/j.na.2007.09.025
[10] A. Granas, R. B. Guenther, and J. W. Lee, “Some general existence principles in the Carathéodory theory of nonlinear differential systems,” Journal de Mathématiques Pures et Appliquées, vol. 70, no. 2, pp. 153-196, 1991. · Zbl 0687.34009
[11] S. Zhang, “The existence of a positive solution for a nonlinear fractional differential equation,” Journal of Mathematical Analysis and Applications, vol. 252, no. 2, pp. 804-812, 2000. · Zbl 0972.34004 · doi:10.1006/jmaa.2000.7123
[12] C. Bai and J. Fang, “The existence of a positive solution for a singular coupled system of nonlinear fractional differential equations,” Applied Mathematics and Computation, vol. 150, no. 3, pp. 611-621, 2004. · Zbl 1061.34001 · doi:10.1016/S0096-3003(03)00294-7
[13] V. Daftardar-Gejji, “Positive solutions of a system of non-autonomous fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 302, no. 1, pp. 56-64, 2005. · Zbl 1064.34004 · doi:10.1016/j.jmaa.2004.08.007
[14] C. Bai, “Positive solutions for nonlinear fractional differential equations with coefficient that changes sign,” Nonlinear Analysis: Theory, Methods & Applications, vol. 64, no. 4, pp. 677-685, 2006. · Zbl 1152.34304 · doi:10.1016/j.na.2005.04.047
[15] C. Zhong, X. Fan, and W. Chen, Nonlinear Functional Analysis and Its Application, Lanzhou University Press, Lanzhou, China, 1998.
[16] I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, London, UK, 1999. · Zbl 0924.34008
[17] K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, A Wiley-Interscience Publication, John Wiley & Sons, New York, NY, USA, 1993. · Zbl 0789.26002